Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A canonical form of Green's projective analogue of the Gauss differential equations


Author: V. G. Grove
Journal: Trans. Amer. Math. Soc. 32 (1930), 473-484
MSC: Primary 53A20
MathSciNet review: 1501546
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501546-5
Article copyright: © Copyright 1930 American Mathematical Society